# SDR P2EA00015

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 69698822
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MCI - FLT 327 - ON DESCENT, AIRCRAFT LOST SYSTEM-A HYDRAULIC PRESSURE AND INDICATION.  AIRCRAFT LANDED AT MCI WITH NO INCIDENT.  REMOVED AND REPLACED SWIVEL AT NR 3 SLAT ACTUATOR, OPERATIONAL CHECK IAW MM 27-81-0.  REMOVED AND REPLACED SYSTEM-A HYDRAULIC PUMP IAW 29-11-41, OPERATION NORMAL.  (X)
